Notre Dame Journal of Formal Logic

Some results concerning finite models for sentential calculi.

Dolph Ulrich

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 13, Number 3 (1972), 363-368.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093890623

Zentralblatt MATH identifier
0212.01605

Mathematical Reviews number (MathSciNet)
MR0309701

Digital Object Identifier
doi:10.1305/ndjfl/1093890623

Subjects
Primary: 02B05

Citation

Ulrich, Dolph. Some results concerning finite models for sentential calculi. Notre Dame Journal of Formal Logic 13 (1972), no. 3, 363--368. doi:10.1305/ndjfl/1093890623. http://projecteuclid.org/euclid.ndjfl/1093890623.


Export citation

See also

  • Erratum: Dolph Ulrich. Erratum: ``Some results concerning finite models for sentential calculi''. Notre Dame Journal of Formal Logic, volume 15, issue 4, (1974), pp. 648-648.